MathSciNet Relay Station
MathSciNet bibliographic data
MR2819674 (2012f:53186) 53D37 (14J33 16E45 18E30)
Seidel, Paul Homological mirror symmetry for the genus two curve. J. Algebraic Geom. 20 (2011), no. 4, 727–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement